| Texto completo | |
| Autor(es): |
de Souza, Hayala Cristina Cavenague
;
Louzada, Francisco
;
Ramos, Pedro Luiz
;
de Oliveira Junior, Mauro Ribeiro
;
Perdona, Gleici da Silva Castro
Número total de Autores: 5
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Applied Statistics; v. 49, n. 12, p. 17-pg., 2021-06-02. |
| Resumo | |
This paper aims to discuss the Bayesian estimation approach for the zero-inflated cure class of models, which extends the standard cure model by accommodating zero-inflated data in the survival analysis context. A comprehensive simulation study is carried out to assess the performance of the estimation procedure. A new estimation methodology is illustrated using a real dataset related to women diagnosed with invasive cervical cancer in Brazil. (AU) | |
| Processo FAPESP: | 17/25971-0 - Inferência estatística de sistemas complexos |
| Beneficiário: | Pedro Luiz Ramos |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |